# SDR IPXA10559031

- Difficulty date: March 22, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 620-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMP FLOORBOARD BS 620-720 RBL 0-25 AFT END IS DAMAGED.  FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692-G.
